MathSciNet Relay Station
MathSciNet bibliographic data
MR2291717 03C90 (03C35 03C45 03C95)
Ben Yaacov, Itaï; Usvyatsov, Alexander On $d$-finiteness in continuous structures. Fund. Math. 194 (2007), no. 1, 67–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement